# SDR DALA2019051002939

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 80,780 hours, 36,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 683, L/P 1067713) PUNCTURE ON FLOOR PANELS NR 297C AND 560D. PAX CAB.(W-1). SUMMARY OF NRC 00564: FLOOR PANEL 297C AND 560D WERE FABRICATE, REPLACED AND IDENTIFIED PER AMM 53-01-01-201.
